Contenido multimedia no disponible por derechos de autor o por acceso restringido. Contacte con la institución para más información.
MAP20210027338Liu, JiajunAsymptotics for systemic risk with dependent heavy-tailed losses / Jiajun Liu, Yang YangSumario: Systemic risk (SR) is considered as the risk of collapse of an entire system, which has played a significant role in explaining the recent financial turmoils from the insurance and financial industries. We consider the asymptotic behavior of the SR for portfolio losses in the model allowing for heavy-tailed primary losses, which are equipped with a wide type of dependence structure. This risk model provides an ideal framework for addressing both heavy-tailedness and dependence. As some extensions, several simulation experiments are conducted, where an insurance application of the asymptotic characterization to the determination and approximation of related SR capital has been proposed, based on the SR measureEn: Astin bulletin. - Belgium : ASTIN and AFIR Sections of the International Actuarial Association = ISSN 0515-0361. - 10/05/2021 Volumen 51 Número 2 - mayo 2021 , p. 571-6051. Mercado de seguros. 2. Riesgo sistémico. 3. Riesgo. 4. Gerencia de riesgos. I. Yang, Yang. II. Título.